# SDR UIEA2019061764499

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,825 hours, 15,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS PRIOR TO PUSH. RESET EQ COOLING SYSTEM IAW B767 AMM 21-58-02 OPS CHECK GOOD AT THIS TIME.
